# SDR UIEA2016061900432

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,542 hours, 17,030 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONFIGURATION LIGHT ILLUMINATED QRN 12.1.  ACCOMPLISHED BALANCE RESTORED.  FQIS TEST PASS IAW AMM 28-41-00/501, OK FOR SERVICE IAW SL 767-SL-28-035-A, FUEL BALANCE MANAGEABLE THROUGH NORMAL PROCEDURE.
